Journal of Applied Mathematics

A Numerical Method for a Singularly Perturbed Three-Point Boundary Value Problem

Musa Çakır and Gabil M. Amiraliyev

Full-text: Open access

Abstract

The purpose of this paper is to present a uniform finite difference method for numerical solution of nonlinear singularly perturbed convection-diffusion problem with nonlocal and third type boundary conditions. The numerical method is constructed on piecewise uniform Shishkin type mesh. The method is shown to be convergent, uniformly in the diffusion parameter $\epsilon $, of first order in the discrete maximum norm. Some numerical experiments illustrate in practice the result of convergence proved theoretically.

Article information

Source
J. Appl. Math., Volume 2010 (2010), Article ID 495184, 17 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.jam/1288619688

Digital Object Identifier
doi:10.1155/2010/495184

Mathematical Reviews number (MathSciNet)
MR2660615

Zentralblatt MATH identifier
1191.65098

Citation

Çakır, Musa; Amiraliyev, Gabil M. A Numerical Method for a Singularly Perturbed Three-Point Boundary Value Problem. J. Appl. Math. 2010 (2010), Article ID 495184, 17 pages. doi:10.1155/2010/495184. https://projecteuclid.org/euclid.jam/1288619688


Export citation